# SDR A6WA201040308

- Difficulty date: April 25, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 18,572 hours, 17,238 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MSG RECEIVED DURING FLIGHT WITH WING ANTI-ICE SELECTED ON SYNOPTIC SHOWED LT FUSE RED, ON GROUND.  R & R FUSELAGE SENSING ELEMENT A15WK IAW AMM 36-21-04, PERFORMED OPS IAW 36-21-00.  OPS CK GOOD.
